# SDR DALA2022081905641

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 176, LH WING NO.4 SLAT UPPER SURFACE AT 51" FROM I/B SIDE FOUND DELAMINATED . CORRECTIVE ACTION: LH WING NO.4 SLAT UPPER SURFACE AT 51" FROM I/B SIDE REPAIRED AS PER B767-300 SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4 FIG 201 & SRM 51-70-10-2R-0 RELEASE:119.00- 06/01/22. RESULT:DISBOND SIZE: L X W = 9 INCH X 11 INCH AT 47" FROM I/B EDGE, 2" FROM UPPER EDGE FOUND THE HONEYCOMB CORE WAS DISBOND AT LOWER SURFACE SKIN WITHIN REPAIRABLE LIMIT. LP 2369273
